# SDR ASAA2013071095547

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,722 hours, 7,978 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10044
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FIRE DETECTOR LOOP A, INOPERATIVE B, TESTS FINE.  ACFT GROUNDED.  WHILE ON DEFERRAL - AFTER START NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  REPLACED UPPER FAN FIRELOOP.  OPS CHECKED GOOD.
